# SDR DALA2018032701948

- Difficulty date: March 18, 2018
- Submitted: March 27, 2018
- Operation: Air carrier
- Aircraft: N866DA
- Make and model: Boeing 777232
- Aircraft serial: 29738
- Aircraft time: 80,351 hours, 9,856 cycles
- System (JASC): 5270 · Door Warning System
- Part: Target
- Condition: Out Of Position
- Location: R4 Door Sensor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR TARGET LOCK IS OUT OF POSITION.  R & R THE LOCK SENSOR S52215 IAW AMM 52-71, OPS CHECKED GOOD.
